About stability on bounded domains of the state space

Răsvan, Vladimir: About stability on bounded domains of the state space. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 16. pp. 1-14. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_016_001-014.pdf

Download (141kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 16
Page Range: pp. 1-14
ISSN: 1417-3875
Uncontrolled Keywords: Stabilitáselmélet
Additional Information: Bibliogr.: 14. p.
Date Deposited: 2017. May. 04. 15:29
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42756

Actions (login required)

View Item View Item